# SDR FXTA2014F00122

- Difficulty date: March 27, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N907BA
- Make and model: Cessna 208B
- Aircraft serial: 208B1022
- Aircraft time: 11,687 hours, 36,482 cycles
- Engine: Pwa PT6A114A
- Engine time: 2,200 hours, 5,280 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN540A
- Condition: Failed
- Location: Lt Mlg Wheel
- Part time: 5,000 hours, 5,000 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WHEEL BOLT FAILED ON LANDING.  HEARD A CLICKING OR GRINDING NOISE ON ROLL OUT AFTER LANDING. ABLE TO TAXI THE ACFT WITH NO DIFFICULTY'S TO RAMP.  DISCOVERED A BROKEN WHEEL BOLT EXTENDED OUT OF THE INBD WHEEL HALF.  BROKEN WHEEL BOLT HIT THE BRAKE TORQUE PLATE AND DAMAGED IT BEYOND REPAIR.  DAMAGED TORQUE PLATE AND WHEEL ASSY WHERE REPLACE WITH SERVICEABLE UNITS PRIOR TO THE NEXT FLIGHT.
